# SDR HNAA2013032600178

- Difficulty date: March 26, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 45,596 hours, 54,133 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 85340232017
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL IS CORRODED AND DISBONDED.  REPLACED FLOOR PANEL IAW AMM 53-01-01.
